# SDR DL757980934

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Puncture
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL PUNCTURE WAS FOUND IN THE FUSELAGE SKIN AT STA 840 AND STRINGER 16L JUST FWD OF A LIGHT CUTOUT.  THE PUNCTURE WAS TRIMMED OUT TO A SMOOTH HOLE AND AN EXTERNAL DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 364662-14.
